# SDR ASAA2021122236975

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 31,484 hours, 10,086 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

50 MINUTES INTO FLT I NOTICED RT MAIN FUEL QUANTITY DECREASING WITH CENTER PUMPS ON AT 1:13 INTO FLT STARTED LOSING 10 POUNDS A SECOND RAN QRH 12.5 WITH PUMPS OFF THE LOSE SLOWED. FODO HAD US RUN THE IMBAL 12.15 CHECKLIST ALSO. WITH THE CENTER PUMPS OFF LOSS INTO THE RT TANK STOPPED. TURN ALL PUMPS BACK ON REST OF FLIGHT WAS NORMAL. GROUNDED - YES. PERFORMED PROCEDURES PER B737-900 FIM 28-41 TASK 820, NO DEFECTS NOTED, NO SIGN OF FUEL LEAK, CROSSFEED PUMP OPERATES OK. FQIS BITE NORMAL.
